International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 109 | Views: 215

Research Paper | Mathematics | India | Volume 4 Issue 12, December 2015


Invariant Submanifold of Structure Manifold

Lakhan Singh [2] | Shailendra Kumar Gautam


Abstract: In this paper, we have studied various properties of a structure manifold and its invariant submanifold, where p is odd prime. Under two different assumptions, the nature of induced structure, has also been discussed.


Keywords: Invariant submanifold, Nijenhuis tensor, projection operators and complementary distributions


Edition: Volume 4 Issue 12, December 2015,


Pages: 2338 - 2340


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top